Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

ASO positive, pain in lower body part, skin rashes, stomach etching, taking HCQS, get vomiting tendency on medicine intake. What should I do?

Hi, I am Mohuya Das(Rano), in the last november-2011 i suddenly found pain in my right ankle with little bit of swell and mild fever, that time i found ASO positive in my blood, (now i gone through blood test and it found as Serum ALP 139, HB 11.2, ESR 34.0, ASO 235, CRP 15.2) and from last 8 month I have little pain in lower portion in my body (increase after hard work ) with skin rashes and etching with stomach problem now doctor advice me to take HCQS (Hydroxycholoroquine Sulphate) and after taking this medicine I am getting vomiting tendency. Kindly advice me what should I do.
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Ayurveda Specialist 's  Response
1. ASO positive means that your body has developed antibody against streptococci infection and high titre indicates past infection, if it is above 300 it can also indicate rheumatic fever or getting prone to RHD (rheumatic heart disease)
2. Serum ALP (alkaline phosphatase) indicates disease of bone,placenta,liver and intestine. (although is slightly increased)
3. Hb is good, whereas raised ESR indicates ongoing inflammation while CRP increase in response to infection,trauma,tissue necrosis and inflammation & correlates better than the ESR with the changing disease activity.
4. Hydroxychloroquine (HCQS) is used in the treatment of rheumatoid arthritis; systemic lupus erythematosus; sjogren's syndrome; undifferentiated connective tissue disease; lyme disease, and it does have potential side effects including eye problem and stomach difficulties,there can be other side effects as well, but I recommend that you talk to your rheumatologist and pharmacist about the benefits and risks of taking any medication.
Answered: Sat, 5 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor